# SDR AALA201802289029

- Difficulty date: February 24, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 86070400
- Condition: Faulty
- Location: Left
- Part time: 85,755 hours, 27,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED DUE TO FMC LT OUTPUT LOSS.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM 34-61-00-815-820.  REPLACED THE LEFT FMC IAW AMM 34-61-01.  OPS CHECKED OK.  THE AIRCRAFT WAS GROUNDED.
